# SDR ASAA2013120396595

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 28,767 hours, 8,487 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 90201301
- Condition: Failed
- Location: Apu Tail
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DETECTOR INOPERATIVE, CAUTION LIGHT ILLUMINATED ON FIRE PANEL.  ACFT GROUNDED. R & R APU UPPER TAILPIPE OVERHEAT DETECTOR ASSY REF MM 26-15-01.  OPS CK NORMAL, REF MM 26-15-00.
